• Diana Peters-Curry

Day 99 - 1/16/19

Updated: Feb 19, 2019


I woke up this morning with pain in my bones from the shot. This is a different kind of pain than what I experience from the chemo. The chemo pain is centered in my muscles, whereas the pain from the shot is centered in my bones.


Since I’m always trying to avoid taking medications, as much as I possibly can, I wait until I feel the pain before taking anything for it. I do this in hopes that I can avoid it altogether. Well, this is definitely NOT one of those moments that I can go without it. Luckily, though, the medication that I take for this pain is only acetaminophen. Since this isn’t anything “hard-core”, I don’t feel so bad about taking it.


In combination with the pain, I also feel waves of fatigue as a side-effect. It doesn’t feel as bad as the chemo waves, but the pains come and go in a similar fashion. This goes on for a couple of days after the shot. The positive side of this is that I only have to get one shot. If my blood count didn’t increase like it should, I would have to get more shots. So, thank God for that!


I’m also still dealing with my taste buds being all over the place. I’ve never realized how much the taste of food ministered to my soul, until I could no longer taste it. The majority of the food that I can taste is not healthy, so, my options are to either not eat or over-indulge in the food that I can taste. Even though this is not my ideal scenario, I find comfort in knowing that once the chemo treatments are completed and my taste buds return to normal, I can start a healthier eating lifestyle.


Now that the pain medication is kicking in, I will go ahead and take a nap…

“With all my heart, I am waiting, Lord, for you! I trust your promises.” Psalms 130: 5 CEVDC


Day 107:

https://www.healingthroughfaith.com/blog/day-107-1-24-19


#mybreastcancerjourney2019 #whitebloodcountchemostruggles #notastebuds #breastcancer #kickingcancerout #4thchemotreatment #godisgood

2 views